I have had it twice in my breast in two years. The dr said it’s not common I think he told me 1 in every couple of hundred do unfortunately will get it. I may have got it after surgery or when I was having radiotherapy.
I am put on Clyndamicin I think it’s called which normally helps clear it.
hope this helps you to know your not alone jo xx
Thanks for your reply- I am waiting for an appointment at the breast clinic to find out more. I was just interested in whether this was a common/ rare occurrence . Thanks again x
I'm sorry you're experiencing this. I hope other Forum members can share experiences and help in this way.
In the meantime, should you wish to speak to one of our breast care nurses, you can reach us on freephone 0808 800 6000 (Mon-Fri 9am-4pm; Sat 9am-1pm). Our nursing team is always keen to help out and chat about anything that's on your mind.
Sending our best wishes
Morning - I’m just curious to know if others have suffered from mastitis after treatment? I had a WLE and ANC , chemo and radiation in 2018 and this year have had 2 episodes of mastitis in the same breast. It’s hard not to think it’s connected somehow - even if it’s just left my breast tissue more susceptible to infection - but at 62 I thought I was well past getting mastitis. Just interested to hear if this has happened to others - it never lets you go cancer does it?